# SDR CALA2025120911962

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 38,351 hours, 14,175 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV E SMOKE DETECTOR WENT OFF PER FAS NO PAX IN LAV COULD NOT FIND FAILURE WITH AFFECTED SMOKE DETECTOR, SMOKE DETECTOR PASSES SELF TEST AND SMOKE TEST IAW AMM  26-14-00/501. NO SMOKE ODOR PRESENT, VERIFIED NO TAMPERING WITH SMOKE DETECTOR. OK TO CONTINUE NO NOTICEABLE RECENT HISTORY NOTED.
